Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Oct 12th, 2013, 12:37 PM   1
courtney89
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Aug 2010
Location: laredo texas
Posts: 1,845

Confused....


I had my Nexplanon implant removed 9/26/13 after having it in for 11 months. I started my Lo Loestrin bc pill 4 days after removal. During those 4 days I had unprotected sex 3 times. I have been nauseous for about 1 1/2 weeks now with cramps like my period is coming but I am having no bleeding at all. I have been on this birth control twice before and haven't delt with these symptoms the previous times.

Any clue as to what may be going on??



Status: Offline
 
Old Oct 12th, 2013, 15:39 PM   2
1Casey27
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Oct 2013
Posts: 79
After you stop a birthcontrol or switch birthcontrol, you often become very fertile. I would wait until your period is supposed to come and then test.



Status: Offline
 
Old Oct 13th, 2013, 13:03 PM   3
itsnowmyturn
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Jun 2013
Location: Birmingham England
Posts: 2,466
It's highly unlikely that u ovulated within those 4 days. The chances are it was just ur body reacting to changing from one to the other. If u are concerned I wud test after ur missed period but generally speaking u wudnt ovulate quite that quickly xx



 
Status: Offline
 

SEO by vBSEO